# SDR AALA20130501005

- Difficulty date: April 19, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 55,272 hours, 8,788 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20AB EMERGENCY PATH LIGHTING WIRE BROKEN AT CONNECTOR.  REPLACED DAMAGED PIN FOR THE EMERGENCY PATH LIGHT LOCATED AT SEATS 20AB.  OPS CHECK NORMAL.
